# SDR SWAA2024091225980

- Difficulty date: August 14, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FCB L/H SIDEWALL SUPPORT BS 420+5 LBL 24.75 WL 208 (MARKED)<[01] UPON FURTHER INVESTIGATION THE CORRECT WL IS 156.;[02] L/H FLOOR TO SIDEWALL SUPPORT WILL BE REPAIRED BY REPLACEMENT OF PART AT TASK CARD TTG8Q00V8C62;[03] VERIFIED CORRECTIVE ACTION ENTRIES 1. AND 2.
